Side effects of tramadol is sezures so is it and dilantin safe
15 Apr 2012
I am wondering why you are taking tramodol? Is it for chrontic pain? they shouldn't be mixed with dilantin if you have a seizure disorder. Tramodol can cause siezures if stopped suddently. Not knowing how much you are on, or how long it's too hard to answer your quesiton... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
took Epamin for several years, recently switched to Dilantin, noticing physical and mental differences.
1 answer • 24 Jan 2010
When I was a kid, I had epilepsy and when I was around 5, I had a really bad seizure, so my parents took me to the doctor. They had me on Dilantin ...
4 answers • 30 Oct 2011
is this a side effect of dilantin
1 answer • 29 Jun 2012
I have last fit in 1999 and I am on 300 mg dilantin. doctors advised me in July 2008 to stop the medicine but I am still taking 300 mg daily at ...
1 answer • 30 Jul 2013